On Existence Of Two Real Periodic Solutions Of Differential Equations Of Riccati Type

QSpace/Manakin Repository

On Existence Of Two Real Periodic Solutions Of Differential Equations Of Riccati Type

Show simple item record


dc.contributor.author Hassan, H. S. [حسن صادق حسن] en_US
dc.date.accessioned 2009-11-25T15:19:27Z
dc.date.available 2009-11-25T15:19:27Z
dc.date.issued 1986 en_US
dc.identifier.citation Qatar University Science Journal, 1986, Vol. 6, Pages 33-38. en_US
dc.identifier.uri http://hdl.handle.net/10576/9870
dc.description.abstract In this paper we consider the two equations z^z^p^z+r^t), (*) z^z^ptOz+r^t), (••) where z € C, p, r) and r^ are real, continuous and periodic with period T. It was shown in[2]that if (*) has two T-periodic solutions and if r j (t) < ty (t) for all t£ [ 0, T ], then (**) has two T-periodic solutions. In this note we extend this result by showing that if, moreover, the two T-periodic solutions of (*) are real then so are the T-periodic solutions of( **). en_US
dc.description.abstract في هذا البحث سندرس المعادلتين . ar
dc.language.iso en en_US
dc.publisher Qatar University en_US
dc.subject Mathematics en_US
dc.subject الرياضيات ar
dc.title On Existence Of Two Real Periodic Solutions Of Differential Equations Of Riccati Type en_US
dc.title.alternative في وجود حلين حقيقيين دوريين لمعادلات تفاضلية من نوع ريكاتي ar
dc.type Article en_US
dc.identifier.pagination 33-38 en_US
dc.identifier.volume 6 en_US

Files in this item

Files Size Format View
abstract.pdf 1.746Kb PDF View/Open
abstract.doc 20.5Kb Microsoft Word View/Open
abstract_ar.doc 20Kb Microsoft Word View/Open
07-86-6-0003-fulltext.pdf 116.1Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search QSpace


Advanced Search

Browse

My Account